Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Harmonic functions on open Riemann surfaces


Author: H. L. Royden
Journal: Trans. Amer. Math. Soc. 73 (1952), 40-94
MSC: Primary 31.0X
MathSciNet review: 0049396
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Lars Ahlfors, Zur Theorie der Überlagerungsflächen, Acta Math. 65 (1935), no. 1, 157–194 (German). MR 1555403, http://dx.doi.org/10.1007/BF02420945
  • [2] -, Über die Anwendung differentialgeoemtrische Methoden zur Untersuchen von Überlagerunsgflächen, Acta Societatis Scientiarum Fennicae II vol. 6 (1937).
  • [3] -, Zur Uniformisierungstheorie, Congrès des Mathématiques à Helsingfors, 1938.
  • [4] -, Die Begrunden des Dirichletschen Prinzips, Societas Scientiarum Fennica. Commentationes Physico-Mathematicae XI vol. 15 (1943).
  • [5] Lars V. Ahlfors, Normalintegrale auf offenen Riemannschen Flächen, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1947 (1947), no. 35, 24 (German). MR 0025577 (10,28g)
  • [6] Lars L. Ahlfors, Open Riemann surfaces and extremal problems on compact subregions, Comment. Math. Helv. 24 (1950), 100–134. MR 0036318 (12,90b)
  • [7] Lars V. Ahlfors, Remarks on the classification of open Riemann surfaces, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1951 (1951), no. 87, 8. MR 0043912 (13,338g)
  • [8] L. Ahlfors and A. Beurling, Invariants conformes et problèmes extrémaux, C. R. Dixième Congrès Math. Scandinaves 1946, Jul. Gjellerups Forlag, Copenhagen, 1947, pp. 341–351 (French). MR 0021107 (9,23f)
  • [9] Lars Ahlfors and Arne Beurling, Conformal invariants and function-theoretic null-sets, Acta Math. 83 (1950), 101–129. MR 0036841 (12,171c)
  • [10] R. Courant and D. Hilbert, Methoden der mathematischen Physik, vol. II, Berlin, 1937.
  • [11] Georges de Rham and Kunihiko Kodaira, Harmonic Integrals, Institute for Advanced Study, Princeton, N. J., 1950. MR 0037549 (12,279b)
  • [12] Kunihiko Kodaira, Harmonic fields in Riemannian manifolds (generalized potential theory), Ann. of Math. (2) 50 (1949), 587–665. MR 0031148 (11,108e)
  • [13] Pentti Laasonen, Zum Typenproblem der Riemannschen Flächen, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1942 (1942), no. 11, 7 (German). MR 0016493 (8,24h)
  • [14] O. Lehto, On the existence of analytic functions with a finite Dirichlet integral, Annales Academiae Scientiarum Fennicae. Ser. A I no. 67 (1942).
  • [15] P. J. Myrberg, Über die Existenz Der Greenschen Funktionen auf Einer Gegebenen Riemannschen Fläche, Acta Math. 61 (1933), no. 1, 39–79 (German). MR 1555370, http://dx.doi.org/10.1007/BF02547786
  • [16] P. J. Myrberg, Die Kapazität der singulären Menge der linearen Gruppen, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1941 (1941), no. 10, 19 (German). MR 0016138 (7,516c)
  • [17] P. J. Myrberg, Über die analytische Fortsetzung von beschränkten Funktionen, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1949 (1949), no. 58, 7 (German). MR 0028400 (10,441a)
  • [18] P. J. Myrberg, Über die Existenz von beschränktartigen automorphen Funktionen, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1950 (1950), no. 77, 8 (German). MR 0038442 (12,403a)
  • [19] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, 1936.
  • [20] Rolf Nevanlinna, Quadratisch integrierbare Differentiale auf einer Riemannschen Mannigfaltigkeit, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1941 (1941), no. 1, 34 (French). MR 0015496 (7,427e)
  • [21] -, Eindeutigkeitsfragen in der Theorie der konformen Abbildung, Comptes Rendus du Dixième Congrès Scandinave à Copenhague, 1946.
  • [22] -, Über das Anwachsen des Dirichletintegrals einer analytischen Funktionen auf einer offenen Riemannschen Flächen, Annales Academiae Scientiarum Fennicae. Ser. A I no. 45 (1948).
  • [23] Albert Pfluger, Über das Anwachsen eindeutiger analytischer Funktionen auf offenen Riemann’schen Flächen, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 64 (1949), 18 (German). MR 0032755 (11,342a)
  • [24] H. L. Royden, Some remarks on open Riemann surfaces, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1951 (1951), no. 85, 8. MR 0043914 (13,339a)
  • [25] -, Some counterexamples in the classification of open Riemann surfaces. To appear.
  • [26] Leo Sario, Über Riemannsche Flächen mit hebbarem Rand, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1948 (1948), no. 50, 79 (German). MR 0027859 (10,365c)
  • [27] Leo Sario, Sur le problème du type des surfaces de Riemann, C. R. Acad. Sci. Paris 229 (1949), 1109–1111 (French). MR 0032759 (11,342e)
  • [28] Leo Sario, Existence des fonctions d’allure donnée sur une surface de Riemann arbitraire, C. R. Acad. Sci. Paris 229 (1949), 1293–1295 (French). MR 0032760 (11,342f)
  • [29] Leo Sario, Quelques propriétés à la frontière se rattachant à la classification des surfaces de Riemann, C. R. Acad. Sci. Paris 230 (1950), 42–44 (French). MR 0032761 (11,342g)
  • [30] Leo Sario, Existence des intégrales abéliennes sur les surfaces de Riemann arbitraires, C. R. Acad. Sci. Paris 230 (1950), 168–170 (French). MR 0032762 (11,342h)
  • [31] Leo Sario, Questions d’existence au voisinage de la frontière d’une surface de Riemann, C. R. Acad. Sci. Paris 230 (1950), 269–271 (French). MR 0032763 (11,342i)
  • [32] A. Speiser, Über Riemannschen Flächen, Comment. Math. Helv. vol. 4 (1932).
  • [33] Marshall Harvey Stone, Linear transformations in Hilbert space, American Mathematical Society Colloquium Publications, vol. 15, American Mathematical Society, Providence, RI, 1990. Reprint of the 1932 original. MR 1451877 (99k:47001)
  • [34] K. I. Virtanen, Über Abelsche Integrale auf nullberandeten Riemannschen Flächen von unendlichem Geschlecht, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1949 (1949), no. 56, 44 (German). MR 0033896 (11,510e)
  • [35] K. I. Virtanen, Über die Existenz von beschränkten harmonischen Funktionen auf offenen Riemannschen Flächen, Ann. Acad. Sci. Fennicae. Ser. A. I. Math.-Phys. 1950 (1950), no. 75, 8 (German). MR 0038443 (12,403b)
  • [36] H. Wittich, Ein Kriterium zur Typenbestimmung von Riemannschen Flächen, Monatshefte für Mathematik und Physik vol. 44 (1936).
  • [37] H. Weyl, Die Idee der Riemannschen Flächen, Berlin, 1923.
  • [38] Hermann Weyl, The method of orthogonal projection in potential theory, Duke Math. J. 7 (1940), 411–444. MR 0003331 (2,202a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1952-0049396-8
PII: S 0002-9947(1952)0049396-8
Article copyright: © Copyright 1952 American Mathematical Society